K. Antoine, B. Ramdani, and . Thierry, Wide Frequency Band Numerical Approaches for Multiple Scattering Problems by Disks, Journal of Algorithms & Computational Technology, vol.7, issue.3, pp.241-259, 2012.
DOI : 10.1260/1748-3018.6.2.241

URL : https://hal.archives-ouvertes.fr/hal-00644373

I. Babu?ka and M. Suri, On Locking and Robustness in the Finite Element Method, SIAM Journal on Numerical Analysis, vol.29, issue.5, pp.1261-1293, 1992.
DOI : 10.1137/0729075

T. Belytschko and T. Black, Elastic crack growth in finite elements with minimal remeshing, International Journal for Numerical Methods in Engineering, vol.55, issue.5, pp.601-620, 1999.
DOI : 10.1002/(SICI)1097-0207(19990620)45:5<601::AID-NME598>3.0.CO;2-S

M. F. Ben-hassen and E. Bonnetier, Asymptotic Formulas for the Voltage Potential in a Composite Medium Containing Close or Touching Disks of Small Diameter, Multiscale Modeling & Simulation, vol.4, issue.1, pp.250-277, 2005.
DOI : 10.1137/030602083

URL : https://hal.archives-ouvertes.fr/hal-00387999

J. Bérenger, A multiwire formalism for the FDTD method, IEEE Transactions on Electromagnetic Compatibility, vol.42, issue.3, pp.257-264, 2000.
DOI : 10.1109/15.865332

V. Bonnaillie-noël and M. Dambrine, Interactions between moderately close circular inclusions: the Dirichlet-Laplace equation in the plane, Asymptot. Anal, vol.84, pp.3-4197, 2013.

V. Bonnaillie-noël, M. Dambrine, S. Tordeux, and G. Vial, On moderately close inclusions for the Laplace equation, Comptes Rendus Mathematique, vol.345, issue.11, pp.345609-614, 2007.
DOI : 10.1016/j.crma.2007.10.037

V. Bonnaillie-noël, M. Dambrine, S. Tordeux, and G. Vial, INTERACTIONS BETWEEN MODERATELY CLOSE INCLUSIONS FOR THE LAPLACE EQUATION, Mathematical Models and Methods in Applied Sciences, vol.19, issue.10, pp.1853-1882, 2009.
DOI : 10.1142/S021820250900398X

E. Bonnetier and M. Vogelius, An Elliptic Regularity Result for a Composite Medium with "Touching" Fibers of Circular Cross-Section, SIAM Journal on Mathematical Analysis, vol.31, issue.3, pp.651-677, 2000.
DOI : 10.1137/S0036141098333980

M. Bourlard, M. Dauge, M. Lubuma, and S. Nicaise, Coefficients of the Singularities for Elliptic Boundary Value Problems on Domains with Conical Points. III: Finite Element Methods on Polygonal Domains, SIAM Journal on Numerical Analysis, vol.29, issue.1, pp.136-155, 1992.
DOI : 10.1137/0729009

S. C. Brenner and L. Scott, The mathematical theory of finite element methods, 2008.

A. Campbell and S. A. Nazarov, Une justification de la m??thode de raccordement des d??veloppements asymptotiques appliqu??e a un probl??me de plaque en flexion. Estimation de la matrice d'imp??dance, Journal de Math??matiques Pures et Appliqu??es, vol.76, issue.1, pp.15-54, 1997.
DOI : 10.1016/S0021-7824(97)89944-8

M. Cassier and C. Hazard, Multiple scattering of acoustic waves by small sound-soft obstacles in two dimensions: Mathematical justification of the Foldy???Lax model, Wave Motion, vol.50, issue.1, pp.18-28, 2013.
DOI : 10.1016/j.wavemoti.2012.06.001

URL : https://hal.archives-ouvertes.fr/hal-00849557

Z. Chen and X. Yue, Numerical Homogenization of Well Singularities in the Flow Transport through Heterogeneous Porous Media, Multiscale Modeling & Simulation, vol.1, issue.2, pp.260-303, 2003.
DOI : 10.1137/S1540345902413322

P. , C. Jr, S. Jung, S. Kaddouri, J. Labrunie et al., The Fourier singular complement method for the Poisson problem. Part I: Prismatic domains, Numer. Math, vol.101, issue.3, pp.423-450, 2005.

P. , C. Jr, S. Jung, S. Kaddouri, J. Labrunie et al., The Fourier Singular Complement Method for the Poisson problem. Part II: axisymmetric domains, Numer. Math, vol.102, issue.4, pp.583-610, 2006.

P. , C. Jr, and S. Labrunie, Numerical solution of maxwell's equations in axisymmetric domains with the fourier singular complement method, J. Differ. Equ. Appl, vol.3, pp.113-155, 2011.

M. Dambrine and G. Vial, Influence of a boundary perforation on the Dirichlet energy, Control Cybern, vol.34, issue.1, pp.117-136, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00376132

M. Dambrine and G. Vial, A multiscale correction method for local singular perturbations of the boundary, ESAIM: Mathematical Modelling and Numerical Analysis, vol.41, issue.1, pp.111-127, 2007.
DOI : 10.1051/m2an:2007012

URL : https://hal.archives-ouvertes.fr/hal-00085376

J. Dolbow and T. Belytschko, A finite element method for crack growth without remeshing, Int. J. Numer. Meth. Eng, vol.46, issue.1, pp.131-150, 1999.
URL : https://hal.archives-ouvertes.fr/hal-01004829

C. A. Duarte and J. T. Oden, An h-p adaptive method using clouds, Computer Methods in Applied Mechanics and Engineering, vol.139, issue.1-4, pp.237-262, 1996.
DOI : 10.1016/S0045-7825(96)01085-7

Y. Efendiev and T. Y. Hou, Multiscale finite element methods, of Surveys and Tutorials in the Applied Mathematical Sciences Theory and applications, 2009.

C. Hazard and S. Lohrengel, A Singular Field Method for Maxwell's Equations: Numerical Aspects for 2D Magnetostatics, SIAM Journal on Numerical Analysis, vol.40, issue.3, pp.1021-1040, 2002.
DOI : 10.1137/S0036142900375761

V. A. Kondratiev, Boundary-value problems for elliptic equations in domains with conical or angular points, Trans. Moscow Math. Soc, vol.16, pp.227-313, 1967.

V. A. Kozlov, V. G. Maz-'ya, and J. Rossmann, Elliptic Boundary Value Problems in Domains with Point Singularities, Mathematical Surveys and Monographs. AMS, vol.52, 1997.
DOI : 10.1090/surv/052

V. G. Maz-'ya and S. A. Nazarov, Asymptotic behavior of energy integrals under small perturbations of the boundary near corner and conic points, Trudy Moskov. Mat. Obshch, vol.50, pp.79-129, 1987.

V. G. Maz-'ya, S. A. Nazarov, and B. A. , Plamenevski? ?. Asymptotic expansions of eigenvalues of boundary value problems for the Laplace operator in domains with small openings, Izv. Akad. Nauk SSSR Ser. Mat, vol.48, issue.2, pp.347-371, 1984.

V. G. Maz-'ya, S. A. Nazarov, and B. A. , Plamenevski? ?. Asymptotic theory of elliptic boundary value problems in singularly perturbed domains, Birkhäuser, vol.1, issue.2, 2000.

J. M. Melenk and I. Babu?ka, The partition of unity finite element method: Basic theory and applications, Computer Methods in Applied Mechanics and Engineering, vol.139, issue.1-4, pp.1-4289, 1996.
DOI : 10.1016/S0045-7825(96)01087-0

S. A. Nazarov, Asymptotic conditions at a point, selfadjoint extensions of operators, and the method of matched asymptotic expansions, Proceedings of the St, pp.77-125, 1999.
DOI : 10.1090/trans2/193/05

S. A. Nazarov and J. Soko?owski, Asymptotic analysis of shape functionals, Journal de Math??matiques Pures et Appliqu??es, vol.82, issue.2, pp.125-196, 2003.
DOI : 10.1016/S0021-7824(03)00004-7

URL : https://hal.archives-ouvertes.fr/inria-00071952

S. A. Nazarov and J. Soko?owski, Self???adjoint Extensions for the Neumann Laplacian and Applications, Acta Mathematica Sinica, English Series, vol.13, issue.3, pp.879-906, 2006.
DOI : 10.1007/s10114-005-0652-z

URL : https://hal.archives-ouvertes.fr/hal-00101920

D. W. Peaceman, Interpretation of Well-Block Pressures in Numerical Reservoir Simulation(includes associated paper 6988 ), Society of Petroleum Engineers Journal, vol.18, issue.03, pp.183-194, 1978.
DOI : 10.2118/6893-PA

C. J. Railton, B. P. Koh, and I. J. Craddock, The Treatment of Thin Wires in the FDTD Method Using a Weighted Residuals Approach, IEEE Transactions on Antennas and Propagation, vol.52, issue.11, pp.2941-2949, 2004.
DOI : 10.1109/TAP.2004.835126

T. Ransford, Computation of Logarithmic Capacity, Computational Methods and Function Theory, vol.3, issue.2, pp.555-578, 2011.
DOI : 10.1007/BF03321780

R. Scott, Optimal L ??? Estimates for the Finite Element Method on Irregular Meshes, Mathematics of Computation, vol.30, issue.136, pp.681-697, 1976.
DOI : 10.2307/2005390